worldchildfree.org

Is it safe to workout while taking Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi Guys! I've been on Murad Acne Complex for a little over 2 weeks. My course will go for 6 months. Anyways, I've gained a little weight in the past 6 months or so, so I was thinking of joining a gym to help me lose weight (along with dieting) I only need to lose like 10 pounds. Anyways I know Murad Acne Complex is very hard on your liver/body so I didn't know if working out was the best idea. So I wanted to know if it was safe for me to workout while on Murad Acne Complex? I usually just do the treadmill/stairmaster/bike. But wanted to check here before I paid for a gym membershipThanks guys!..

Comments (4)

Your question was: Is it safe to workout while taking Murad Acne Complex?.

If your fat your going to be sore after working out, whether your on Murad Acne Complex or not. Id rather be sore than fat..

Comment #1

Hi, I'm jonima, your new thread life coach.I was on Murad Acne Complex last year. whilst on tane, I was playing soccer, running, exercising, the whole shebang..which I still do. It's safe, I don't see what exercising would do directly to the liver unless you slipped off of the treadmill and punctured it or something, hopefully not. to reiterate, you are safe exercising. the worst that happens is painful joints.if you are only looking to lose 10 lbs, there is no need for a gym. God invented the road and sidewalks for driving and running, and I'm sure you have a floor somewhere to do situps.

It would seem to be wasting money when not utilizing what you are paying for.good luck..

Comment #2

I think the best way to lose weight why on Tane is running .... some posts in this site have mentioned about the working out may be the cause of back acne ......

Comment #3

I haven't been able to run for over a month, I been taking 40mgs daily for 4 months. My feet have become too stiff, I have ran 5kms 4 or 5 times over the last month, and the next few days are always uncomfortable. I can still do most weight work, but some things like pull- ups make one of my elbows feel strange.Everybody gets joint pain in different places, and some people don't get stiff at all. I think you should listen to "your" body and do what "you" can ,while you are taking Murad Acne Complex. Apparently all of the joint issues you may have on Murad Acne Complex should be gone in a month once you stop the medication, so it's all about waiting and patience.As well, personally I find running to be the best way to burn fat...

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.